Translator Disclaimer
Fall 2020 Poset embeddings of Hilbert functions for two hypersurface rings
Mitra Koley
J. Commut. Algebra 12(3): 371-389 (Fall 2020). DOI: 10.1216/jca.2020.12.371

Abstract

Let R=𝕂[a,b,c,d](adbc) or 𝕂[a,b,c](acb2), where 𝕂 is a field of arbitrary characteristic and a,b,c,d are indeterminates. In this paper we will show that there is an order preserving embedding from the poset of Hilbert functions of homogeneous ideals of R to the poset of homogeneous ideals of R. We also obtain related results for Betti numbers when the characteristic of 𝕂 is 0.

Citation

Download Citation

Mitra Koley. "Poset embeddings of Hilbert functions for two hypersurface rings." J. Commut. Algebra 12 (3) 371 - 389, Fall 2020. https://doi.org/10.1216/jca.2020.12.371

Information

Received: 25 July 2016; Revised: 11 October 2017; Accepted: 22 October 2017; Published: Fall 2020
First available in Project Euclid: 5 September 2020

zbMATH: 07246825
MathSciNet: MR4146366
Digital Object Identifier: 10.1216/jca.2020.12.371

Subjects:
Primary: 13D40

Rights: Copyright © 2020 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
19 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.12 • No. 3 • Fall 2020
Back to Top